# SDR FDEA202102260478

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 68,661 hours, 24,479 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Iru
- Part number: HG1050BD11
- Part serial: 56012070
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  745     34-45  3202     26FEB21  MEM  OPEN  U  LOGPAGES:366120  AT APPROXIMATELY 40 KNOTS ON TAKEOFF ROLL @ KMEM,  F/O LOST ADI PRESENTATION, #2 YAW DAMPER  DISENGAGED, AND WE REC D ECAM  IRS #2 FAULT  MESSAGE. ABORTED TAKEOFF AND PERFORMED QRH  PROCEDURES.  R/I  26FEB21 05:53   MEM U  REASON CODE : SWAP COMPONENT  MPN: HG1050BD11           CPN: 3416133   TO POS: 2  SRL: 95050865  MPN: HG1050BD11           CPN: 3416133   TO POS: 2  SRL: 95050865  UPDT 26FEB21 05:53   MEM U  SWAPPED #2 & #3 IRUS. REF A300-600 MM SEC  34-25-34-04.  MEL  26FEB21 05:53   MEM U  RELEASED FOR SERVICE PER MEL : 34-25-01  CATEGORY : C EXPIRATION : 08MAR21  "MEL 34-25-01: IRU NO. 3 - INOP."A/C CATII?  RELEASED FOR SERVICE PER MEL : 34-25-01  CATEGORY : C EXPIRATION : 08MAR21  C/7260961          UPDT 26FEB21 05:53   MEM U  FACT 26FEB21 22:03   MEM U                                                              R/R #3 IRU IAW AMM 34-25-34-04 ALSO REF WRI-                                      34-43/3203. MEL AND PLACARD REMOVED.
